See Alike in...

Alike App

Browser

KnightWolfD

753d

I feel so lost and alone. life has been pretty difficult this last month. I wanna become a better person but not sure what to do. anyone have any tips or advice on how to feel better?

    • Tatum12

      753d

      the only suggestions I can give you are to take a step back for a bit, and take time to rationally think about your life and what you'd like to do to change it. I don't know about you, but in my experience I sometimes really need to just think about myself. take care of you.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion